Journal of the Mathematical Society of Japan

Homogeneous hypersurfaces in spaces of constant curvature

Tsunero TAKAHASHI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 22, Number 3 (1970), 395-410.

Dates
First available in Project Euclid: 4 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1259942639

Digital Object Identifier
doi:10.2969/jmsj/02230395

Mathematical Reviews number (MathSciNet)
MR0268821

Zentralblatt MATH identifier
0189.22501

Subjects
Primary: 53.74

Citation

TAKAHASHI, Tsunero. Homogeneous hypersurfaces in spaces of constant curvature. J. Math. Soc. Japan 22 (1970), no. 3, 395--410. doi:10.2969/jmsj/02230395. https://projecteuclid.org/euclid.jmsj/1259942639


Export citation